Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 79, 2020 Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i4.20
pages 4-10

Nonlinear Wave Breaking In Unstable Media

S. V. Bulanov
General Physics Institute RAS, Moscow, Russia
F. Pegoraro
Dipartimento di Fisica, Universita di Pisa, and INFM, Pisa, Italy
J.-I. Sakai
Toyama University, 3190 Gofuku, Toyama, 930, Japan

SINOPSIS

We discuss the formation of typical (structurally stable) singularities in nonlinear wave breaking in stable and unstable media. The Rayleigh-Taylor instability of a thin plasma slab provides examples of a common behavior with the rarefaction wave-breaking in unstable media. We present a solution of the Cauchy problem that describes the evolution of nonlinear perturbations of the Rayleigh-Taylor instability in terms of analytical functions of a complex variable.


Articles with similar content:

THE MATCHED ASYMPTOTIC EXPANSION FOR THE COMPUTATION OF THE EFFECTIVE BEHAVIOR OF AN ELASTIC STRUCTURE WITH A THIN LAYER OF HOLES
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 5
Sofiane Hendili, Giuseppe Geymonat, Francoise Krasucki, Marina Vidrascu
ADJOINT FORWARD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS DRIVEN BY JUMP DIFFUSION PROCESSES AND ITS APPLICATION TO NONLINEAR FILTERING PROBLEMS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 2
Hongmei Chi, Yanzhao Cao, Feng Bao
SOLVING THE NONLINEAR HEAT EQUATION WITH THE BOUNDARY INTEGRAL METHOD
International Heat Transfer Conference 11, Vol.10, 1998, issue
Okey Oseloka Onyejekwe
EXACT SOLUTION OF LUIKOV'S EQUATIONS FOR DRYING IN CAPILLARY POROUS MEDIA
Hybrid Methods in Engineering, Vol.1, 1999, issue 4
S. M. Guigon, Lucilia Batista Dantas, F. Scofano Neto, Renato M. Cotta
INTEGRAL FORMULAS IN ELECTROMAGNETIC ELASTICITY OF HETEROGENEOUS BODIES. APPLICATION IN THE MECHANICS OF COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.8, 2017, issue 2
Vladimir I. Gorbachev